PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 3 | 293-298
Tytuł artykułu

Stochastic ordering of random kth record values

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $X_1,X_2,...$ be a sequence of independent and identically distributed random variables with continuous distribution function F(x). Denote by X(1,k),X(2,k),... the kth record values corresponding to $X_1,X_2,...$ We obtain some stochastic comparison results involving the random kth record values X(N,k), where N is a positive integer-valued random variable which is independent of the $X_i$.
Rocznik
Tom
26
Numer
3
Strony
293-298
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-12-07
Twórcy
  • University of Commerce, Peryferyjna 15, 25-562 Kielce, Poland
  • Institute of Mathematics and Computer Science, Częstochowa Technical University, Dąbrowskiego 73, 42-201 Częstochowa, Poland
Bibliografia
  • [1] P. Deheuvels, Strong approximations of kth records and kth record times by Wiener processes, Probab. Theory Related Fields 77 (1988), 195-209.
  • [2] W. Dziubdziela and B. Kopociński, Limiting properties of the k-th record values, Zastos. Mat. 15 (1976), 187-190.
  • [3] W. Freudenberg and D. Szynal, Limit laws for a random number of record values, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 193-199.
  • [4] Z. Grudzień, On distributions and moments of k-th record statistics with random index, Ann. Univ. Mariae Curie-Skłodowska Sect. A 33 (1979), 99-102.
  • [5] R. C. Gupta and S. N. U. A. Kirmani, Closure and monotonicity properties of nonhomogeneous Poisson processes and record values, Probab. Engrg. Inform. Sci. 2 (1988), 475-484.
  • [6] U. Kamps, Reliability properties of record values from non-identically distributed random variables, Comm. Statist. Theory Methods 23 (1994), 2101-2112.
  • [7] S. Karlin, Pólya-type distributions, II, Ann. Math. Statist. 28 (1957), 281-308.
  • [8] J. Keilson and U. Sumita, Uniform stochastic ordering and related inequalities, Canad. J. Statist. 10 (1982), 181-198.
  • [9] S. N. U. A. Kirmani and R. C. Gupta, Some results on randomly stopped minimal repair processes, Comm. Statist. Stochastic Models 11 (1995), 631-644.
  • [10] S. C. Kochar, Some partial ordering results on record values, Comm. Statist. Theory Methods 19 (1990), 299-306.
  • [11] V. B. Nevzorov, Records, Theory Probab. Appl. 32 (1987), 201-228.
  • [12] M. Shaked and J. G. Shanthikumar, Stochastic Orders and Their Applications, Academic Press, New York, 1994.
  • [13] J. G. Shanthikumar and D. D. Yao, Bivariate characterization of some stochastic order relations, Adv. Appl. Probab. 23 (1991), 642-659.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i3p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.